Publications

Les fichiers peuvent légèrement être différents des versions publiées.

  1. with Farshid Hajir and Ravi Ramakrishna, On the Shafarevich group of restricted ramification extensions of number fields,Indiana University Mathematics Journal, to appear.
  2. with Aurel Page, Codes from unit groups of division algebras over number fields,Mathematische Zeitschrift, to appear.
  3. with Farshid Hajir and Ravi Ramakrishna, Infinite class field towers of number fields of prime power discriminant,Advances in Mathematics, to appear.
  4. with Oussama Hamza, A note on asymptotically good extensions in which infinitely many primes split completely,Archiv der Mathematik 115 (2020), 523-534.
  5. With Marine Rougnant, A note on p-rational fields and the ABC-conjecture,Proceedings of the American Mathematical Society 148 n8 (2020), 3263-3271.
  6. Genus theory and governing fields,New York Journal of Mathematics 24 (2018), 1056-1067.
  7. Avec Marine Rougnant, Composantes isotypiques de pro-p-extensions de corps de nombres et p-rationalité,Publicationes Mathematicae Debrecen 94 1/2 (2019), 123-155.
  8. On the quotients of the maximal unramified 2-extension of a number field,Documenta Mathematica 23 (2018), 1263-1290.
  9. with Farshid Hajir, Prime decomposition and the Iwasawa mu-invariant,Mathematical Proceedings of the Cambridge Philosophical Society 166 (2019), 599-617.
  10. with F. Oggier, Maximal Orders Codes over Number Fields,Journal of Pure and Applied Algebra 227 issue 7 (2018), 1827-1858.
  11. with F. Hajir, On the invariant factors of class groups in towers of number fields,Canadian Journal of Mathematics 70 n°1 (2018), 142-172.
  12. avec C. Euvrard, Sur la séparation des caractères par les Frobenius,Publicacions Matemàtiques (Barcelona) 61 (2017), issue 2, 475-515.
  13. avec C. McLeman, On p2-ranks in the Hilbert Class Field Tower problem, Annales Mathématiques Blaise Pascal 21 (2014), 57-68.
  14. Some examples of FAB and mild pro-p-group with trivial cup product,Kyushu Journal of Mathematics 68 (2014), 359-376.
  15. avec J. Blondeau et P. Lebacque, On the cohomological dimension of some pro-p-extensions above the cyclotomic Z_p-extension of a number field,Moscow Mathematical Journal 13 (2013), 601-619. Remarques.
  16. avec J.-F. Jaulent et G. Perbet, Sur les formules asymptotiques le long des Z_l-extensions,Annales Mathématiques du Québec 37 (2013), 63-78.
  17. Plongements locaux et extensions de corps de nombres,International Journal of Number Theory 7 (2011), 721-738.
  18. Sur la structure Galoisienne de certaines pro-p-extensions de corps de nombres,Mathematische Zeitschrift 267 (2011), 887-913.
  19. Cohomology of number fied and analytic pro-p-groups,Moscow Mathematical Journal 10 (2010), 399-414.
  20. Some new evidence for the Fontaine-Mazur conjecture,Mathematical Research Letters 14 (2007), 673-680.
  21. avec E. Hallouin, Cancellation in totally definite quaternion algebras, J. Reine Ang. Math. (Crelle) 595 (2006), 189-214
  22. Une estimation de la dimension de Krull des anneaux de déformations en ramification incomplète,Publications Math. Besancon (2006).
  23. Sur la dimension cohomologique des pro-p-extensions des corps de nombres,J. Th. des Nombres de Bordeaux 17 fasc. 2 (2005), 575-606.
  24. avec W. Aitken et F. Hajir, Finitely ramified iterated extensions, International Math. Research Notices 14 (2005), 855-880.
  25. avec J.-F. Jaulent, Sur les invariants d’Iwasawa des tours cyclotomiques, Canadian Mathematical Bulletin 46 (2003), 178-190.
  26. avec J.-F. Jaulent, Radical Hilbertien et tour localement cyclotomique,Japanese Journal of Mathematics 28 (2002), 203-213.
  27. avec F. Hajir, Extensions of number fields with wild ramification of bounded depth, International Math. Research Notices 13 (2002), 667-696.
  28. On the Zl-rank of abelian extensions with restricted ramification, Journal of Number Theory 92 (2002), 376-404. (Addentum 98 (2003), 217-220.)
  29. avec F. Hajir, Tamely ramified towers and discriminant bounds for number fields II, Journal of Symbolic Computation 33 (2002), 415-423.
  30. avec F. Hajir, Unramified subextensions of ray class fields towers, Journal of Algebra 249 (2002), 528-543.
  31. avec B. Angles, A note on tamely ramified towers of global function fields, Finite Fields and Their Applications 8 (2002), 207-215.
  32. avec F. Hajir, Tamely ramified towers and discriminant bounds for number fields,Compositio Math. 128 (2001), 35-53.
  33. avec J.-F. Jaulent, A propos de la tour localement cylotomique d’un corps de nombres,Abh. Math. Sem. Univ. Hambourg 70 (2000), 239-250.
  34. On infinite unramified extensions,Pacific Journal of Math. 192 (2000), 135-142.
  35. avec F. Hajir, Asymptotically good towers of global fields,Proceedings of the European Congress of Mathematics, Barcelona 2000, Progress in Math. 202, 207-218.
  36. Un raffinement du théorème de Golod-Safarevic, Nagoya Math. Journal 150 (1998).
  37. Tours de Hilbert des extensions cubiques cycliques de Q,Manuscripta Math. 92 (1997), 303-323.
  38. Compléments à un résultat de Safarevic,Math. Nachrichten 198 (1999), 149-168.
  39. Finitude de tours et p-tours T-ramifiées modérées, S-décomposées,J. Th. des Nombres de Bordeaux 8 (1996), 47-73.
  40. T-S capitulation,Publ. Math. Fac. Sci. Besançon, 1994-1995.
  41. Une remarque sur la capitulation du groupe des classes au sens restreint, Publ. Math. Fac. Sci. Besançon, 1996/97-1998/99.
  42. Extensions T-ramifiées modérées, S-décomposées, thèse Université de Besançon (1995).